MathSciNet Relay Station
MathSciNet bibliographic data
MR2652470 (2011k:37007) 37A35 (37A25 37C25 37D05)
Liao, Gang; Sun, Wenxiang; Tian, Xueting Metric entropy and the number of periodic points. Nonlinearity 23 (2010), no. 7, 1547–1558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement